Wednesday, February 14, 2018



Seriously. This is the worst my Darier's has been since back in my 20s when I didn't know what it was. It is sore, weepy, itchy, and this is better than last week - granted I needed to let my skin calm down after me trying to put everything on it (TL;DR Bio Oil will mess you UP!)

The pictures can't really capture how red/scaly/irritated/ it is (thanks iphone camera and my lame photography skills) and it's spreading past my usual areas to upper neck and my back... I haven't been this concerned in a while. Yes, I know it's only been 2 months since I went on the IUD and I hear that changing your hormones can affect your Darier's and I have always believed that - I mean, come once a month my "lady time" makes my skin flare up to the point of tears. Now it's at that as base level and it's driving me crazy....





So I'm doubling up on Vitamin A topically and orally in pill form. I'm even splitting the gel cap of the 10000 IU and putting it on the saddest part on my right shoulder/neck. Not applying cover up and letting it breath, lots of scarves and turtlenecks... I am going to talk to my doctor about hormone therapy to see if I can settle this down with more estrogen or progestin, as the low dose from switching t an IUD is the ONLY thing that has changed - I still eat the same, drink the same, and my supplements haven't changed. So that's gotta be it. 

Appoint will be made, I don't know if I can ride out my natural body chemistry - my friend said it took her body about 6 months to adjust to the IUD after doing pills for most of her life and that's the same boat as me. But, she didn't have her skin reflect her inner chemical circus! 

Gah. This is the worst. 

5 comments:

  1. This may sound stupid Addie but have you ever considered going off of birth control all together. Maybe switch to an alternative(condoms) for awhile? Or if you are not currently in a relationship, seek someone who is sterile. Just my two cents.Sorry to hear you are in discomfort:(

    ReplyDelete
    Replies
    1. Funny I'm thinking the opposite! The IUD is the lowest dose I have ever been on and it is seriously messing with me :(

      Delete
  2. That is strange...but not entirely unprecedented. My college sweetheart, believe it or not, was on the highest dosage of her "pill" in order to increase her chances of conception.Could it be the sheathing of the IUD? Is it plastic enrobed or just metal, if that isn't too personal a question? The reason I ask is that some can suffer from metallosis.

    ReplyDelete
  3. Sorry. My bad. You did mention it was a hormonal IUD...allergic to the materials it is made of perhaps...all the best Addie.

    ReplyDelete
    Replies
    1. Thanks - its just the worst ugh. Thanks for your support! :)

      Delete